MAUDE Adverse Event Report: DEPUY MITEK LLC US I/O FLOW SHEATH-S&N; RIGID ENDOSCOPE SHEATH

DEPUY MITEK LLC US I/O FLOW SHEATH-S&N; RIGID ENDOSCOPE SHEATH
Model Number 218019
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that the o-rings of the inflow/outflow sheath system keeps coming off.No procedure was involved at the time of the failure.The devices are available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary complaint description: it was reported by the sales rep via phone that the o-rings of the inflow/outflow sheath system keeps coming off.No procedure was involved at the time of the failure.The devices are available to be returned for evaluation.Investigation summary: the device was returned and inspected.Upon visual inspection, there were no physical damage was noticed.The device was disassembled, all red o-rings were found to be on their placed.The complete functional testing cannot be performed since whole system setup is not available.The complaint cannot be replicated/confirmed for the fell apart reported condition.However, the knob/handle of the device was found to be bent.A manufacturing record evaluation was performed for the finished device [151001] number, and no non-conformances were identified.Based on given the information provided we cannot discern a definitive root cause for the reported failure.For bent condition it is possible that the device was been dropped or the device experienced excessive force.At this time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
I/O FLOW SHEATH-S&N
Common Device Name
RIGID ENDOSCOPE SHEATH
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10311771
Report Number1221934-2020-01874
Device Sequence Number16948281
Product Code NBH
UDI-Device Identifier10886705023721
UDI-Public10886705023721
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number218019
Device Catalogue Number218019
Device Lot Number151001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2020
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer07/30/2020
08/11/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date07/31/2020
08/12/2020
Patient Sequence Number1